Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: chrons and dicoloured skin


 pinkypot - Tue Jul 10, 2007 8:28 am

is it possible to have discoloured orangey skin from chrons my face and my palms have a horrible ting as weel as inflammtion
 Dr. Chan Lowe - Tue Jul 10, 2007 8:09 pm

User avatar Crohn's disease causes inflammation that can lead to skin color changes. I've not seen orange from Crohn's before.

I would recommend that you see you doctor for an evaluation to see what is going on.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us